BibTeX record journals/jam/ZhuTXZ12

download as .bib file

@article{DBLP:journals/jam/ZhuTXZ12,
  author       = {Jin Zhu and
                  Liang Tang and
                  Hongsheng Xi and
                  Zhenghuan Zhang},
  title        = {Reliability Analysis of Wireless Sensor Networks Using Markovian Model},
  journal      = {J. Appl. Math.},
  volume       = {2012},
  pages        = {760359:1--760359:21},
  year         = {2012},
  url          = {https://doi.org/10.1155/2012/760359},
  doi          = {10.1155/2012/760359},
  timestamp    = {Thu, 16 Jul 2020 16:40:17 +0200},
  biburl       = {https://dblp.org/rec/journals/jam/ZhuTXZ12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics